# SDR DL738070139

- Difficulty date: February 17, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 16,274 hours, 6,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUT DOWN, SMELLED LIKE ACRID ELEC SMOKE ROSE FROM BEHIND F/O SEAT FROM THE VICINITY OF THE C/B PANEL A/C WAS POWERED BY THE APU GRD POWER WAS AVAILABLE.  OPENED AND INSP C/B PANELS NTF INSP FOR OPEN C/B NONE FOUND RAN ENGS TRANS POWER FORM APU TO ENG AND BACK CHECKED WINDOW HEAT ALL NORMAL OK FOR SERVICE.
